# SDR HNAA2010042000090

- Difficulty date: April 7, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 61,271 hours, 69,126 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Trim System
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED DUE TO NP REACHING 1215 ON NR 2 ENGINE.  ADJUSTED RIGHT ENGINE SPEED TRIM SCREW IN ACCORDANCE WITH HAMILTON STD MM 61-22-00.  OPERATIONAL CHECKED GOOD, OK FOR SERVICE.
